| Model Number |
EPIQ ELITE ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intracavity 3d9-3v probe was leaking oil.The probe was associated with the epiq elite ultrasound system at the customer¿s site.The issue was discovered outside of clinical use and no patient or user was harmed as a result of the issue.The customer was provided with a replacement transducer to address their immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.The investigation confirmed the transducer was damaged with a hole in the top dome which allowed for oil to leak out.The damage was a result of improper maintenance.There was no indication of either non-conforming material and no indication of design anomaly requiring further action.The transducer was replaced to address the customer's immediate concerns and the replacement transducer is in service with no further similar issues.